Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Arens regularity of weakly sequentially complete Banach algebras


Author: A. Ülger
Journal: Proc. Amer. Math. Soc. 127 (1999), 3221-3227
MSC (1991): Primary 46G10, 46H20
Published electronically: April 27, 1999
MathSciNet review: 1605953
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the following result: Let $A$ be a nonunital Banach algebra with a bounded approximate identity. Then $A$ cannot be both Arens regular and weakly sequentially complete. The paper also contains some applications of this result.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46G10, 46H20

Retrieve articles in all journals with MSC (1991): 46G10, 46H20


Additional Information

A. Ülger
Affiliation: Department of Mathematics, Koç University, 80860 Istinye-Istanbul, Turkey
Email: aulger@ku.edu.tr

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04894-7
PII: S 0002-9939(99)04894-7
Keywords: Arens regularity, homomorphism
Received by editor(s): July 29, 1997
Received by editor(s) in revised form: January 22, 1998
Published electronically: April 27, 1999
Additional Notes: This work was supported by a fund of the Turkish Academy of Sciences.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society